# SDR CALA2021121702380

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 69,565 hours, 25,215 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: M1674
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L1 DOOR INOP. SUPPORT TASK NSA EMX N/R 00188.
